# SDR YENA201710270879

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 6988
- Aircraft time: 6,896 hours, 1,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 80185
- Condition: Failed
- Location: Cargo Bay
- Part time: 6,865 hours, 1,336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2024, LAX-JFK. INTERMITTENT "FWD CARGO SMOKE" ECAM BELOW 16000. "SMOKE" MX STATUS MSG; FOUND FAULT 26-16-15 SMOKE DET FWD LDCC (3WH) DURING CFDS CARGO SMOKE TEST. R&R FWD CARGO SMOKE DETECTOR 3WH REF AMM 26-16-15. OPS CHK GOOD. NO FAULTS NOTED. UPON ARRIVAL INSPECTED ALL REMOVED BAGS & FWD CARGO COMPT FOR OBVIOUS BURNS OR SMOKE ODORS. NONE PRESENT. AIRCRAFT OK FOR CONTINUED SVC.
